Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Has pancreatic cancer. Been diagnosed with low hemoglobin. Why fatigue and lightheadedness?

Hi. My sister has pancreatic cancer and has been diagnosed with low haemoglobin and is having a blood transfusion . I understand how serious this is, but was wondering what to expect now. She has been very light headed and very fatigued. She has just had two treatments of chemotherapy, after having treatment for the last four months on a weekly basis, and will now miss her treatment tomorrow. She has a stent in her duodenum and bile duct and she has a temperature.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Very sorry to learn about your sister's problem but the fact is that nothing beyond chemotherapy can be done.
This treatment is palliative and not curative.
Till she is alive,she has to be managed conservatively only as nothing aggressive can be done.
Take care of her nutrition,manage her hemoglobin levels and give full psychological support.
Look for any sign of infection as she is having fever.
Infection has to be treated with antibiotics only.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor